EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. They reflect the state of 6 June 2010. For the current production of this journal, please refer to http://www.springer.com/mathematics/geometry/journal/40062.

Minimal Finite Models

Minimal Finite Models

Jonathan Ariel Barmak and Elias Gabriel Minian

We characterize the smallest finite spaces with the same homotopy groups as the spheres. Similarly, we describe the minimal finite models of any finite graph.We also develop new combinatorial techniques based on finite spaces to study classical invariants of general topological spaces.

Journal of Homotopy and Related Structures, Vol. 2(2007), No. 1, pp. 127-140